Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 21 of 22 found articles
 
 
  The groupoid structure of groupoid morphisms
 
 
Title: The groupoid structure of groupoid morphisms
Author: Chen, Bohui
Du, Cheng-Yong
Wang, Rui
Appeared in: Journal of geometry and physics
Paging: Volume 145 (2019) nr. C pages p.
Year: 2019
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 21 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands